| Model Number |
02.12.E0311FR |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
01/26/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 29 january 2026.Gmk-spherika 02.12.E0311fr gmk-sphere tibial insert e-cross - flex 3r - 11mm (k202022) lot 2423954: (b)(4) items manufactured and released on 03-oct-2024.Expiration date: 19-sep-2029.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause:the surgeon revised liner height, which is a common practice to restore joint stability.There is no indication that any potential issue with the device may have caused or contributed to the event.
Event or Problem Description
At about 10 months from the primary, the patient came in presenting instability and the cause is unknown.The surgeon revised the insert from an 11mm to a 14mm to address the instability.The surgery was completed successfully.